Exponential stability of positive semigroups in a linear topological space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 35-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_9_a5,
author = {G. N. Mil'shtein},
title = {Exponential stability of positive semigroups in a~linear topological space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {35--42},
year = {1975},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_9_a5/}
}
G. N. Mil'shtein. Exponential stability of positive semigroups in a linear topological space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1975), pp. 35-42. http://geodesic.mathdoc.fr/item/IVM_1975_9_a5/